Here is hoping that your second cycle of T will go better for you this time around. I too am hoping this and that they will reduce the dosage - I don't really think that I could go through all those side effects again. Good luck. X
I hope that you are okay. I was not given any steroids prior to FEC treatment and was given these via canula on day of treatment and in tablet form for two days afterwards. I really has no side efects at all with FEC apart from a dry, sticky mouth (and hair loss) which was nowhere as bad as the oral problems I have suffered with D/T; in fact, I did not need to take any anti-sickness tablets at all. I am hoping that you will be one of the lucky ones! Drink plenty of water! Good luck. X
Colista, very pleased you had two great weeks on FEC. I am keeping my fingers crossed that it is the same for me. Thank you for your good wishes.
I managed to go for a good walk with hubby and the dog this evening. It has been a while since I felt up to it. Hoping this continues so I can build up my strength a bit before the FEC.
Very sorry to hear people's side effects with T. I have had my third (and final) T now. I think the worst one for side effects was the first one, the second was probably the best in terms of side effects except for extreme fatigue. They then reduced the dose of the final one and although the neuropathy in my hands and skin problems have worsened I am already (day 12) feeling less fatigued. Hang on in there everyone. You will soon be through this.
I will be starting the first of three FECs next week. I am very worried about what sort of side effects I can expect. Are sickness and fatigue the main ones?
I haven't been given any steroids to take before FEC. Did anyone have to take steroids with FEC and if so, what was your schedule for taking them?
Yes, but did they not have any effect. I hope that your mouth/tongue pain has now subsided. X
Thank you for your good wishes and virtual hugs - I hope that all continues to go well for you. X
Thank goodness you're finally getting some relief. Hopefully they will monitor you next time round and maybe avoid s/e getting so out of control. Good luck for the next session. Love and hugs xx
I hope that your energy levels will improve sooner rather than later. I went out to plant a few flowers yesterday and afterwards I was absolutely wiped. X
Thank you for your good wishes.
I went in to hospital where I was put on a drip - oral thrush disappeared within a few hours but it did not help with the ulcerated tongue/throat. For this I tried Benzydamine, Fluconazole Suspension, Difflam, Nystatin, Diclofenac Sodium, Amoxicillin but, to no avail. Thankfully I awoke this morning and the pain had subsided but I am due to have second D/T this Wednesday - I am hoping that they will reduce the dosage . This has been a nightmare after the relative ease of the first three FEC. Take care. X
So sorry you are suffering. Have you contacted your doctor. Ihave found mine is the most sympathetic and helpful with the side effects when i am suffering. Big virtual hugs to you and hope you are on the mend soon. Aileen xx
Sore eyes - streaming, skin coming away from around nails, sore nose (dry and scabby) neuropathy in hands and feet, oral thrush plus an ulcerated tongue along either side and sore throat (last week a mouth full of green gunk) - this has gone since D/T over two weeks ago. I am in a lot of pain and nothing has helped to ease my discomfort. x
Just a quick ping to say that my hosptial will be giving me 'filisgram' (I think that is how you spell it) rather than gcsf for the injections from now on - they say that the bone ache is much less (if at all) using the new injections so looking forward to that.
Just curious if anyone else has tried 'filisgram' yet?
Yes I had a horrible sore throat, plus red painful tongue and sore ears as well. I did check with the doctor but she just recommended the mouth wash (which I agree doesn't always make it feel better). In the end it passed after a few days. Hope you can get some help for yours.
I have had both reflexology and massage since starting Chemo and have had no problems. I think that the person doing it should be specially trained for cancer and chemo patients and if they are it is fine to have the treatments. For reflexology there were certain bits she had to avoid and for my massage she had to be more gentle than normal.
I agree with Kim it is a shame to pass up free treatments to help you feel better during chemo, altohugh prob best to check with the nurses to put your mind at rest.